# SDR 08FDEA02969

- Difficulty date: July 18, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53771417206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SILL BEAM, FWD CARGO COMPARTMENT, C25A.  REPAIR PERFORMED BY CUT OUT THE UPPER FLANGE AND INSTALLING REPAIR ANGLE IAW RAS/EFW/9000051/2008 ISS A, APPROVED BY EA 6-5313-123031.
